# SDR 2008UALA05894

- Difficulty date: September 25, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 37,638 hours, 14,236 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION AT FRAME 66 -Y1732.  INSTALLED RE PAIR PER MT53-025 AND SRM53-41-14 ON NR K8545G.
